# SDR DALA2015111306946

- Difficulty date: November 12, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 46,589 hours, 15,411 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE IN NOSE AREA.  FOUND EVIDENCE OF DISCHARGE APPROXIMATELY 3" AFT OF DOOR 1R, 12" FROM TOP EDGE.  REF SRM 53-00-01, REPAIR 6 + 53-00-01, REMOVED FASTENER + CLEANED UP AREA.  NEEDS NDT EDDY CURRENT, WIP 715288, MEASURED BLEND TO BE WITHIN ACCEPTABLE LIMITS IAW SRM 53-00-01, FIG 101.  PERFORMED HFEC INSP IAW NDT PT6, 51-00-01, NO DEFECTS NOTED.  COMPLETED REPAIR IAW SRM 53-00- 01.
